# SDR DL73S040528

- Difficulty date: June 9, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 48,024 hours, 35,620 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800709
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT STATION 178 AND WL 195 SUFFERED DAMAGE AND REQUIRED OVERSIZE FASTENERS THRU THE STATION 178 BULKHEAD CHORD AND AN EDGE TRIM.  REPAIRED IAW ERA 089942-14AD.
